# SDR COEA2024121709779

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: General aviation
- Aircraft: N779FE
- Make and model: Cessna 208B
- Aircraft serial: 0276
- Aircraft time: 16,078 hours, 18,819 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLIGHT 8789 PHX-FLG DISCREPANCY: ON TAXI LEFT BRAKE WAS INOP, RETURNED TO SPOT  CORRECTIVE ACTION: BLED LEFT BRAKE, NO EVIDENCE OF LEAKAGE FOUND OP CK GOOD RETURNED TO SERVICE
